# SDR UPS97822308

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N
- Condition: Corroded
- Location: Bs 1680-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  AFT FUSELAGE BELLY SKIN STA 1680-1890 BETWEEN STR 28L AND 28R HAS SEVERAL AREAS OF CORROSION BEYOND LIMITS.  REMOVED AND REPLACED SKIN IAW DWG 5649329 AND SRM 51-1-21.
